Repositorio de producción científica de la Universidad de Sevilla

Presentations for the monoids of singular braids on closed surfaces

Opened Access Presentations for the monoids of singular braids on closed surfaces

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: González-Meneses López, Juan
Departamento: Universidad de Sevilla. Departamento de álgebra
Fecha: 2002
Publicado en: Communications in Algebra, 30 (6), 2829-2836.
Tipo de documento: Artículo
Resumen: We give presentations, in terms of generators and relations, for the monoids SBn(M) of singular braids on closed surfaces. The proof of the validity of these presentations can also be applied to verify, in a new way, the presentations given by Birman for the monoids of Singular Artin braids.
Cita: González-Meneses López, J. (2002). Presentations for the monoids of singular braids on closed surfaces. Communications in Algebra, 30 (6), 2829-2836.
Tamaño: 140.6Kb
Formato: PDF

URI: http://hdl.handle.net/11441/49121

DOI: 10.1081/AGB-120003991

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones